I've been taking it since Wednesday June 1st. Does anyone know how long the side effects last, and if frequent urination is one of them?
19 Nov 2011
Hello Adrein26. I did some reading up on your question. I could not find any reports of people having frequent urination. There is a serious side effect of that being of having decreased urination as well as another one that of having dark urine. If these two were to be happening you'd want to talk to your doctor. Having said that, you might ask yopur doctor or pharmacist about your question. Again I found nothing to say yes or no. Theres no listing of it being a normal, common side effect or a serious, adverse one. Very best of wishes,
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 10 Jan 2010
I've developed rash, red swollen spots, and genital pruritis. Stopped taking pills, but reaction sysptoms still persist. Is there something I ...
1 answer • 22 Apr 2011
... (nausea, diarrhea)
1 answer • 11 Apr 2015
3 months after consumption. high blood pressure, AUTO IMMUNE SYSTEM, WEEKEND TENDONS. RUMITOID LIKE SYMTOMS.
1 answer • 7 Aug 2015